Alert archive / Texas / High Wind Warnings in 2015

High Wind Warning 1, NWS Fort Worth, TX

November 17, 20154 counties in Texas

NWS Fort Worth, TX issued this high wind warning at Nov 17, 2015, 6:02 AM CST for 4 counties in Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 17, 2015, 6:02 AM CST (12:02 UTC)
Expired
Nov 17, 2015, 7:00 AM CST
In force
58 min
Issued by
NWS Fort Worth, TX

Counties Anderson County, TX, Freestone County, TX, Henderson County, TX, Leon County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 159 km from the middle of the area, began a volume at 12:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 0.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -501 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1404 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
-501 m²/s²
0-3 km storm-relative helicity
-68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

115 
WWUS74 KFWD 171202
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
602 AM CST TUE NOV 17 2015


TXZ135-147-148-162-171315-
/O.NEW.KFWD.HW.W.0001.151117T1202Z-151117T1300Z/
HENDERSON-FREESTONE-ANDERSON-LEON-
INCLUDING THE CITIES OF...ATHENS...GUN BARREL CITY...TEAGUE...
FAIRFIELD...PALESTINE...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD
602 AM CST TUE NOV 17 2015

...HIGH WIND WARNING IN EFFECT UNTIL 7 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 7 AM CST THIS MORNING. 

* TIMING...THROUGH 7 AM CST.

* WINDS...SUSTAINED WINDS OF 30 TO 40 MPH...GUSTING TO 60 MPH IS
  EXPECTED THROUGH 7 AM DUE TO LIGHT RAIN DRAGGING STRONG WINDS
  ALOFT DOWN TO THE GROUND.

* IMPACTS...WIND GUSTS OF 60 MPH MAY DOWN LARGE TREES AND
  POWERLINES ACROSS THE WARNING AREA. LIGHT ROOF DAMAGE AND DAMAGE
  TO FENCES AND OUTBUILDINGS ARE ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
IN EXCESS OF 58 MPH ARE LIKELY. WINDS THIS STRONG CAN LEAD TO
PROPERTY DAMAGE...KNOCK DOWN TREES AND POWER LINES. SEEK A STURDY
SHELTER AWAY FROM WINDOWS UNTIL WINDS SUBSIDE.

&&

$$

TXZ100-101-115-116-129-130-141>143-172015-
/O.CON.KFWD.WI.Y.0008.151117T1700Z-151117T2200Z/
YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-MILLS-
HAMILTON-
INCLUDING THE CITIES OF...GRAHAM...OLNEY...JACKSBORO...
BRECKENRIDGE...MINERAL WELLS...CISCO...EASTLAND...RANGER...
GORMAN...STEPHENVILLE...DUBLIN...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO
602 AM CST TUE NOV 17 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
4 PM CST THIS AFTERNOON...

* TIMING...GUSTY WEST WINDS WILL OCCUR THROUGH SUNRISE BEHIND A 
  LINE OF STORMS. A PACIFIC FRONT ARRIVES LATE THIS MORNING WITH 
  GUSTY WEST-SOUTHWEST WINDS RETURNING FROM LATE MORNING AND 
  CONTINUING THROUGH LATE AFTERNOON. 

* WINDS...WEST-SOUTHWEST 20 TO 30 MPH WITH OCCASIONAL GUSTS IN 
  EXCESS OF 35 MPH ARE EXPECTED TO RETURN BY LATE MORNING AND 
  LASTING THROUGH LATE AFTERNOON. 

* IMPACTS...WEAK TREES MAY BE BLOWN OVER AND SOME MINOR 
  STRUCTURAL DAMAGE IS ALSO POSSIBLE. RESIDENTS SHOULD TAKE 
  ACTION TO ENSURE ALL LIGHTWEIGHT OUTDOOR OBJECTS ARE SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$

CAVANAUGH
1 follow-up statement
542 
WWUS74 KFWD 171245
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
645 AM CST TUE NOV 17 2015

TXZ135-147-148-162-171345-
/O.EXP.KFWD.HW.W.0001.000000T0000Z-151117T1300Z/
HENDERSON-FREESTONE-ANDERSON-LEON-
INCLUDING THE CITIES OF...ATHENS...GUN BARREL CITY...TEAGUE...
FAIRFIELD...PALESTINE...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD
645 AM CST TUE NOV 17 2015

...HIGH WIND WARNING WILL EXPIRE AT 7 AM CST THIS MORNING...

THE STRONG SOUTHERLY WINDS HAVE SHIFTED INTO EAST TEXAS AND WINDS
HAVE SUBSIDED.

$$

TXZ100-101-115-116-129-130-141>143-172045-
/O.CON.KFWD.WI.Y.0008.151117T1700Z-151117T2200Z/
YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-MILLS-
HAMILTON-
INCLUDING THE CITIES OF...GRAHAM...OLNEY...JACKSBORO...
BRECKENRIDGE...MINERAL WELLS...CISCO...EASTLAND...RANGER...
GORMAN...STEPHENVILLE...DUBLIN...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO
645 AM CST TUE NOV 17 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
4 PM CST THIS AFTERNOON...

* TIMING...A PACIFIC FRONT ARRIVES LATE THIS MORNING WITH GUSTY
  WEST-SOUTHWEST WINDS FROM LATE MORNING AND CONTINUING THROUGH
  LATE AFTERNOON.

* WINDS...WEST-SOUTHWEST 20 TO 30 MPH WITH OCCASIONAL GUSTS IN 
  EXCESS OF 35 MPH ARE EXPECTED TO RETURN BY LATE MORNING AND 
  LASTING THROUGH LATE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this high wind warning went out at Nov 17, 4:06 AM CST, 1 hour 56 minutes earlier.

Area forecast discussion, Nov 17, 4:06 AM CST, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
406 AM CST TUE NOV 17 2015

...VERY WINDY CONDITIONS TO OCCUR BOTH AHEAD AND BEHIND AN EARLY
MORNING LINE OF STORMS THIS MORNING WITH FLOODING POSSIBLE ACROSS
EASTERN AREAS THROUGH LATE MORNING...

...GUSTY WEST WINDS RETURN TO AREAS ALONG AND WEST OF HIGHWAY 281
BEHIND A STRONG PACIFIC COLD FRONT THIS AFTERNOON...

.DISCUSSION...
A VERY ACTIVE WEATHER MORNING IS IN PROGRESS...AS A STRONG TO
SEVERE SQUALL LINE MOVES TOWARD THE I-35 CORRIDOR DURING THE
PREDAWN HOURS. THIS LINE OF STORMS IS IN RESPONSE TO INTENSIVE
HEIGHT FALLS ALOFT AND A PRE-FRONTAL SURFACE TROUGH MOVING IN OUR
FAR WEST COUNTIES CURRENTLY. A VIGOROUS UPPER LOW OVER SOUTHERN
COLORADO AND NEW MEXICO WILL CONTINUE TO LIFT PROGRESSIVELY EAST
OVER THE KANSAS/OKLAHOMA BORDER THROUGH THIS AFTERNOON. THIS
SYSTEM WILL BE NEARLY VERTICALLY-STACKED...WITH A SURFACE LOW IN
THE SAME GENERAL VICINITY BY THIS AFTERNOON.

INCREASING WEST-SOUTHWEST FLOW ALOFT AND HEIGHT FALLS ALOFT WILL
CONTINUE TO ASSIST MOVING BOTH THE PRE-FRONTAL SURFACE TROUGH AND
RESULTANT SQUALL LINE EAST INTO THE FAR EASTERN COUNTIES THROUGH
MID MORNING. IN ADDITION...WE ARE MONITORING AN INCREASING CLUSTER
OF STORMS OVER SOUTH-CENTRAL/SOUTHEAST TEXAS MOVING NORTHEAST
TOWARD THE CENTERVILLE/PALESTINE AREAS. A SPECIAL FWD SOUNDING
WAS SENT UP AT MIDNIGHT AND INDICATED STRONG LOW LEVEL DIRECTIONAL
AND SPEED SHEAR THROUGH THE LAYER. STRONG WAA CONTINUED IN THE
WARM SECTOR OVERNIGHT WHICH HAS WARMED SURFACE TEMPERATURES AND
INCREASED SURFACE-BASED INSTABILITY TO AROUND 1000 J/KG AHEAD OF
THE SQUALL LINE. IF THIS ACTIVITY WERE TO BECOME MORE STRUCTURALLY
ORGANIZED...CONCERNS REGARDING SUPERCELLS AND TORNADOES WOULD
INCREASE THROUGH SUNRISE. AT THIS TIME...WE HAVE DECIDED TO
MONITOR THESE TRENDS DOWN SOUTH AND HAVE ONLY EXTENDED THE CURRENT
TORNADO WATCH IN TIME THROUGH SUNRISE AND WILL MONITOR TRENDS AND
COORDINATE WITH THE STORM PREDICTION CENTER TO DETERMINE IF AN
EXTENSION IN AREA IS NECESSARY. ANOTHER CONCERN WILL BE THE
POTENTIAL FOR FLASH FLOODING AS THE UPPER LOW MOVES FURTHER NORTH
OF THE AREA. AS THIS OCCURS...THE LINE OF STORMS WILL SLOW DOWN A
BIT EAST OF I-35 AND PROVIDE LOCALIZED RAINFALL AMOUNTS IN EXCESS
OF 2 INCHES. PREVIOUS RAINFALL IN RECENT WEEKS WILL MAKE A FEW
AREAS SUSCEPTIBLE TO FLASH FLOODING AND THE PREVIOUS FLASH FLOOD
WATCH HAS BEEN MAINTAINED THROUGH MIDDAY TODAY.

THE SQUALL LINE SHOULD CONTINUE TO SLIDE EAST OF MOST OF THE CWA
BY MID-LATE MORNING...THOUGH LINGERING ASCENT ASSOCIATED ALOFT
MAY CONTINUE TO PROVIDE SCATTERED ELEVATED SHOWERS AND STORMS
THROUGH MIDDAY ACROSS OUR FAR EASTERN AREAS. THE FLASH FLOOD WATCH
CONTINUES THROUGH MIDDAY AND FEEL THAT NO EXTENSION IN TIME WILL
BE NEEDED. CLEARING WILL OCCUR LATE MORNING INTO THE AFTERNOON
HOURS AS DEEP WEST-SOUTHWEST FLOW ALOFT OCCURS THROUGH THE LOWEST
5OOO FEET WHICH SHOULD HELP TRANSFER DOWN STRONGER WINDS TO THE
SURFACE. THIS...COMBINED WITH A STRONG PRESSURE GRADIENT WILL
RESULT IN WINDS ALONG AND WEST OF HIGHWAY 281 TO INCREASE AS THE
PACIFIC COLD FRONT AND ASSOCIATED CAA MOVE INTO THOSE AREAS. WE
HAVE ISSUED ANOTHER WIND ADVISORY FROM 11 AM-4 PM TODAY FOR THOSE
AREAS AND THIS MAY HAVE TO BE EXTENDED EAST LATER THIS MORNING IF
THE SYSTEM IS MORE PROGRESSIVE THAN CURRENTLY ANTICIPATED. DESPITE
THE SUNSHINE BY AFTERNOON...HIGHS WILL STRUGGLE TO REACH 70
DEGREES AS CAA COUNTERS ANY WARMING EFFECTS FROM INSOLATION. THE
INTENSE UPPER LOW WILL ROTATE NORTHEAST OVER THE MISSOURI RIVER
VALLEY OF EASTERN KANSAS AND NEBRASKA OVERNIGHT...WITH WINDS
DIMINISHING AND TEMPERATURES COOLING READILY UNDERNEATH MAINLY
CLEAR SKIES. DESPITE THE RAINFALL AND RADIATIONAL
CONDITIONS...WEST WINDS WILL REMAIN UP TO 10 MPH OR MORE AND
SHOULD LIMIT ANY POTENTIAL FOR FOG FORMATION.

IN THE WAKE OF OUR DEPARTING SYSTEM...STRONG CYCLONIC FLOW ALOFT
WILL CONTINUE ACROSS THE AREA THE REMAINDER OF THE WEEK. SURFACE
HIGH PRESSURE WILL MOVE INTO THE AREA ON WEDNESDAY AND WILL ONLY
SLOWLY SHIFT EAST OF THE AREA THROUGH THURSDAY AND THURSDAY NIGHT.
WITH RESIDUAL CAA CONTINUING...HIGHS WEDNESDAY AND THURSDAY WILL
NOT WARM UP AS MUCH AS ONE WOULD EXPECT. HIGHS WILL WARM ONLY TO
BETWEEN 65 AND 70 DEGREES WITH CLEAR NIGHTS ALLOW OVERNIGHT LOWS
MAINLY IN THE 40S...THOUGH VALUES BETWEEN 35 AND 40 DEGREES WILL
BE POSSIBLE BY SUNRISE FRIDAY. A STRONG SHORTWAVE WILL TRANSCEND
SOUTHEAST THROUGH THE CYCLONIC FLOW AND TOWARD NORTH AND CENTRAL
TEXAS FRIDAY AND FRIDAY NIGHT. THIS LATE WEEK SHORTWAVE WILL
ASSIST ANOTHER STRONG COLD FRONT INTO THE AREA FRIDAY
NIGHT/SATURDAY MORNING. THOUGH LIFT WILL OCCUR WITH BOTH
FEATURES...MOISTURE WILL BE SOMEWHAT ELEVATED AND NOT OVERLY RICH
AS THE GULF WILL HAVE NOT HAD MUCH OF A CHANCE TO RETURN BETTER
QUALITY MOISTURE NORTHWARD. WE WILL CONTINUE ADVERTISING LOW
CHANCES FOR SHOWERS MAINLY SOUTH OF INTERSTATE 20 SATURDAY AND
SATURDAY NIGHT...BUT THIS WILL NOT BE AN EFFICIENT SYSTEM FOR
RAINFALL PRODUCTION.

WINDS DO SETTLE DOWN SUNRISE SUNDAY AND WILL BE CLOSE TO A FIRST
FREEZE OR FROST POSSIBLY FOR OUR FAR NORTHWEST COUNTIES. WE WILL
CONTINUE TO MONITOR THIS AS WE APPROACH THE END OF OUR GROWING
SEASON. OTHERWISE...A SHORTWAVE RIDGE BUILDS IN FOR SUNDAY AND
MONDAY AS WINDS RETURN FROM THE SOUTHEAST. LOW TEMPERATURES WILL
MODERATE UP WITH HIGHS STILL GENERALLY REMAINING STATIC IN THE
60S.

05/

&&

.AVIATION...
/ISSUED 1148 PM CST MON NOV 16 2015/

FOR THE 06Z TAFS...TIMING THE SQUALL LINE OF STORMS APPROACHING
AREA TAF SITES IS THE PRIMARY FORECAST CONCERN.

THE LINE OF STORMS NEAR ABILENE AT 1130 PM/0530 UTC WAS MOVING
EAST AT 35 TO 40 MPH. THIS PUTS THE LINE ON PACE TO MOVE ACROSS
THE DFW AREA FROM 09 TO 11Z OR 3 TO 5 AM CST. THE LINE OF STORMS
STILL APPEARS CAPABLE OF PRODUCING STRONG WIND GUSTS. KEPT 25
GUSTING 40 KTS IN THE TAFS FOR THE SQUALL LINE...BUT THE WINDS MAY
BE STRONGER. WE WILL BE ABLE TO ASSESS THE INTENSITY OF THE SQUALL
LINE AS IT GETS CLOSER TO THE DFW AREA...BUT IT WILL LIKELY BE
STRONG WHEN IT ARRIVES.

THE GOOD NEWS IS THAT THE INTENSITY OF THE WINDS AND
PRECIPITATION ARE EXPECTED TO END QUICKLY BEHIND THIS SQUALL LINE.
BY 12Z...CONDITIONS SHOULD BE VFR AND WINDS SHOULD DIMINISH BELOW
15 KTS BUT REMAIN OUT OF THE WEST. WESTERLY WINDS WILL BACK AROUND
TO THE SOUTHWEST DURING THE AFTERNOON HOURS AS VFR CONDITIONS
PERSIST.

CAVANAUGH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  68  47  70  48  69 /  40   0   0   0   0
WACO, TX              68  44  70  46  71 /  50   0   0   0   0
PARIS, TX             65  45  66  45  66 / 100  10   0   0   0
DENTON, TX            68  44  69  44  68 /  30   0   0   0   0
MCKINNEY, TX          67  45  68  46  67 /  50   5   0   0   0
DALLAS, TX            69  48  69  49  69 /  50   0   0   0   0
TERRELL, TX           67  46  68  47  68 /  90   5   0   0   0
CORSICANA, TX         66  47  69  48  70 /  90   5   0   0   0
TEMPLE, TX            67  45  70  47  71 /  60   0   0   0   0
MINERAL WELLS, TX     68  43  70  44  68 /  10   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR TXZ094-095-104>107-
118>123-133>135-145>148-159>162-175.

WIND ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

WIND ADVISORY FROM 11 AM THIS MORNING TO 4 PM CST THIS AFTERNOON
FOR TXZ100-101-115-116-129-130-141>143.

&&

/05
Hazardous weather outlook, Nov 17, 4:24 AM CST, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
424 AM CST TUE NOV 17 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181030-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
424 AM CST TUE NOV 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY ALONG AND
EAST OF THE INTERSTATE 35 CORRIDOR THROUGH THIS MORNING. A FEW
NON-SEVERE STORMS MAY LINGER INTO EARLY AFTERNOON. THE PRIMARY
SEVERE WEATHER HAZARDS WILL BE DAMAGING STRAIGHT LINE WINDS...A
FEW TORNADOES...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY
RAINFALL. POCKETS OF FLOODING WILL BE POSSIBLE ACROSS EASTERN
AREAS WHERE A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MIDDAY.

GUSTY NON THUNDERSTORM WINDS OF 20 TO 30 MPH WILL ALSO BE
POSSIBLE AHEAD OF THE SQUALL LINE THROUGH MID MORNING. AREAS
ALONG AND WEST OF THE HIGHWAY 281 CORRIDOR WILL ALSO SEE GUSTY
NON THUNDERSTORM WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH BY
THIS AFTERNOON...AS A STRONG PACIFIC COLD FRONT MOVES THROUGH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED DURING THIS TIME PERIOD.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED FOR AREAS GENERALLY ALONG AND
EAST OF THE INTERSTATE 35 CORRIDOR THROUGH THIS MORNING.

In the hours before

Local storm report, Nov 17, 5:14 AM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
514 AM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     TSTM WND DMG     2 SE DALLAS             32.75N  96.76W
11/17/2015                   DALLAS             TX   EMERGENCY MNGR

            OVERTURNED 18 WHEELER ON SOUTH BOUND I-45 AT OVERTON
Local storm report, Nov 17, 5:33 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
533 AM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     TSTM WND GST     HONEY GROVE             33.58N  95.92W
11/17/2015  M58 MPH          FANNIN             TX   TRAINED SPOTTER

            58 MPH WIND GUST IN HONEY GROVE
Local storm report, Nov 17, 5:37 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
537 AM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 AM     TSTM WND DMG     3 E SAVOY               33.60N  96.31W
11/17/2015                   FANNIN             TX   TRAINED SPOTTER

            OVERTURNED 18 WHEELER BETWEEN ECTOR AND SAVOY
Local storm report, Nov 17, 5:42 AM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
542 AM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     TSTM WND DMG     3 N FORT WORTH          32.79N  97.34W
11/17/2015                   TARRANT            TX   BROADCAST MEDIA

            LARGE TREE UPROOTED ON THE 800 BLOCK OF SAMUELS AVE. IN
            FORT WORTH
Local storm report, Nov 17, 5:51 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
551 AM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     NON-TSTM WND GST 4 N NORMANGEE           31.09N  96.12W
11/17/2015  E60 MPH          LEON               TX   TRAINED SPOTTER

            MULTIPLE TREES DOWN AND POWER POLES DOWN IN SOUTHWEST
            LEON COUNTY
Local storm report, Nov 17, 5:56 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
556 AM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 AM     TSTM WND DMG     COMMERCE                33.25N  95.90W
11/17/2015                   HUNT               TX   EMERGENCY MNGR

            ROOF BLOWN OFF AT OUTBACK APARTMENTS IN COMMERCE

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 12:37 AM CSTSevere Thunderstorm WarningFWDStephens53 min
Nov 17, 12:49 AM CSTSevere Thunderstorm WarningFWDEastland56 min
Nov 17, 1:26 AM CSTSevere Thunderstorm WarningFWDPalo Pinto, Stephens64 min
Nov 17, 1:48 AM CSTSevere Thunderstorm WarningFWDJack57 min
Nov 17, 2:39 AM CSTSpecial Weather StatementFWDParker, Tarrant51 min
Nov 17, 2:41 AM CSTSpecial Weather StatementFWDDenton, Wise49 min
Nov 17, 2:46 AM CSTSpecial Weather StatementFWDHood, Johnson44 min
Nov 17, 2:54 AM CSTWind AdvisoryFWDComanche, Eastland, Erath, Hamilton, Jack, Mills and 3 more13 hr
Nov 17, 3:01 AM CSTSevere Thunderstorm WarningFWDParker, Tarrant59 min
Nov 17, 3:15 AM CSTSevere Thunderstorm WarningFWDDenton60 min
Nov 17, 3:20 AM CSTSpecial Weather StatementFWDCooke, Grayson40 min
Nov 17, 3:22 AM CSTTornado WarningFWDTarrant38 min
Nov 17, 3:28 AM CSTSevere Thunderstorm WarningFWDCooke, Grayson62 min
Nov 17, 3:41 AM CSTSevere Thunderstorm WarningFWDDallas64 min
Nov 17, 3:46 AM CSTTornado WarningFWDCollin, Denton29 min
Nov 17, 3:59 AM CSTSevere Thunderstorm WarningFWDEllis, Johnson61 min
Nov 17, 4:02 AM CSTSevere Thunderstorm WarningFWDCollin58 min
Nov 17, 4:13 AM CSTTornado WarningFWDCollin32 min
Nov 17, 4:26 AM CSTSevere Thunderstorm WarningFWDFannin, Grayson64 min
Nov 17, 4:45 AM CSTSevere Thunderstorm WarningFWDDallas, Ellis, Kaufman, Rockwall50 min
Nov 17, 4:54 AM CSTSevere Thunderstorm WarningFWDHunt66 min
Nov 17, 5:27 AM CSTSevere Thunderstorm WarningFWDDelta, Fannin, Lamar60 min
Nov 17, 6:06 AM CSTAreal Flood AdvisoryFWDDallas114 min
Nov 17, 7:51 AM CSTRiver Flood WarningFWDHunt29 hr
Nov 17, 7:51 AM CSTRiver Flood WarningFWDHunt, Rockwall32 hr
Nov 17, 8:52 AM CSTRiver Flood WarningFWDDallas28 hr
Nov 17, 8:52 AM CSTRiver Flood WarningFWDHenderson, Navarro4 days
Nov 17, 10:24 AM CSTAreal Flood AdvisoryFWDLeon, Milam, Robertson2 hr
Nov 17, 1:30 PM CSTRiver Flood WarningFWDDelta, Hopkins71 hr
Nov 17, 1:32 PM CSTRiver Flood WarningFWDAnderson, Freestone, Leon55 hr

Nearby

High Wind Warnings in Texas, 2015Every high wind warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.